# SDR COMA2010030150051

- Difficulty date: February 27, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- Aircraft time: 34,010 hours, 29,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: 601R5341889
- Condition: Cracked
- Location: Fuselage
- Part time: 34,010 hours, 29,651 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT TOP OF VERTICAL POST AT FS 409.00 RBL 9.00.  REPAIRED POST AT FS 409.00 RBL 9.00 IAW REO 601R-53-41-889.
